Invariance of bifurcation equations for high degeneracy bifurcations of non-autonomous periodic maps

Henrique M. Oliveira

DOI: http://dx.doi.org/10.12775/TMNA.2016.031

Abstract


Bifurcations of the class $A_{\mu}$, in Arnold's classification, in non-autonomous $p$-periodic difference equations generated by parameter depending families with $p$ maps, are studied. It is proved that the conditions of degeneracy, non-degeneracy and unfolding are invariant relatively to cyclic order of compositions for any natural number $\mu$. The main tool for the proofs is the local topological conjugacy. Invariance results are essential for proper definition of bifurcations of the class $A_{\mu}$ and associated lower codimension bifurcations, using all possible cyclic compositions of fiber families of maps of the $p$-periodic difference equation. Finally, we present two examples of the class $A_{3}$ or swallowtail bifurcation occurring in period two difference equations for which bifurcation conditions are invariant.

Keywords


Topological conjugacy; $A_\mu$ degenerate bifurcation; non-autonomous map; p-periodic map; alternating system

Full Text:

PREVIEW FULL TEXT

References


D.J. Allwright, Hypergraphic functions and bifurcations in recurrence relations, SIAM J. Appl. Math. 34 (4) (1978), 687–691.

J.F. Alves and L. Silva, Nonautonomous graphs and topological entropy of nonautonomous Lorenz systems, Internat. J. Bifur. Chaos 25, No. 6 (2015), 1550079 (9 pages).

V.I. Arnold, Critical points of smooth functions, Proceedings of ICM 74 (1) (1979), 19–40.

V.I. Arnold, Dynamical Systems. V. Bifurcation Theory and Catastrophe Theory, Encyclopedia of Mathematical Sciences, vol. 5, Springer, Berlin, 1994.

B. Aulbach, M. Rasmussen and S. Siegmund, Approximation of attractors of nonautonomous dynamical systems, Discrete Contin. Dyn. Syst. 5 (2) (2005), 215–238.

W. Beyn, T. Hls and M. Samtenschnieder, On r-periodic orbits of k-periodic maps, J. Difference Equ. Appl. 8 (14) (2008), 865–887.

K. Brucks and H. Bruin, Topics from One-Dimensional Dynamics, vol. 62, Cambridge University Press, 2004.

S. Chow and J. Hale, Methods of Bifurcation Theory, vol. 251, Springer, 1982.

E. D’Aniello and H.M. Oliveira, Pitchfork bifurcation for non-autonomous interval maps, Differ. Equ. Appl. 15 (3) (2009), 291–302.

W. de Melo and S. Strien, One-Dimensional Dynamics, Springer, Berlin, Heildelberg, 1993.

S. Elaydi, R. Luis and H. Oliveira, Local bifurcation in one dimensional nonautonomous periodic difference equations, Internat. J. Bifur. Chaos 23 (3) (2013), 1–18.

S. Elaydi and R. Sacker, Skew-product dynamical systems: Applications to differencevequations, Proceedings of the Second Annual Celebration of Mathematics, 2005.

R. Gilmore, Catastrophe Theory for Scientists and Engineers, Dover Publications, 1993.

M. Golubitsky and D. Schaeffer, Singularities and Groups in Bifurcation Theory, vol. 51, Appl. Math. Sci., 1985.

J. Guckenheimer, On the bifurcation of maps of the interval, Invent. Math. 39 (2) (1977), 165–178.

T. Hüls, A model function for non-autonomous bifurcations of maps, Discrete Contin. Dyn. Syst. Ser. B 7 (2) (2007), 351.

G. Iooss, Bifurcations of Maps and Applications, vol. 36, Mathematics Studies, (NorthHolland, Amsterdam, New York, Oxford), France, 1979.

W. Johnson, The curious history of Faà di Bruno’s formula, Amer. Math. Monthly 109 (3) (2002), 217–234.

P. Kloeden, C. Pötzsche and M. Rasmussen, Discrete time nonautonomous dynamical systems, Manuscript, 2011.

P. Kloeden, M. Rasmussen, Nonautonomous dynamical systems, Mathematical Surveys and Monographs, vol. 176, Mathematical Surveys and Monographs, 2011.

P. Kloeden and S. Siegmund, Bifurcations and continuous transitions of attractors in autonomous and nonautonomous systems, Internat. J. Bifur. Chaos 15 (3) (2005), 743–762.

S. Kolyada, M. Misiurewicz, and L. Snoha, Topological entropy of nonautonomous piecewise monotone dynamical systems on the interval, Fund. Math. 160 (1997), 161–181.

I.A. Kuznetsov, Elements of Applied Bifurcation Theory, vol. 112, 3rd ed., Springer, New York, Berlin, Heidelberg, 1998.

S.-F. Lacroix, Traité du Calcul différentiel et du Calcul intégral, 2e Édition Revue et Augmentée, vol. 1, Courcier, Paris, 1810.

S. Noschese and P. Ricci, Differentiation of multivariable composite functions and bell polynomials, Comput. Anal. Appl. 5 (3) (2003), 333–340.

C. Pötzsche, Geometric Theory of Discrete Nonautonomous Dynamical Systems, Springer, Berlin, 2010.

C. Pötzsche, Nonautonomous bifurcation of bounded solutions I: A Lyapunov–Schmidt approach, Discrete Contin. Dyn. Syst. Ser. B 14 (2) (2010), 739–776.

C. Pötzsche, Bifurcations in a periodic discrete-time environment, Real World Appl. 14 (1) (2013), 53–82.

C. Pötzsche, Nonautonomous bifurcation of bounded solutions II: A shovel bifurcation pattern, Discrete Contin. Dyn. Syst. Ser. A 31 (3) (2013), 941–973.

M. Rasmussen, Towards a bifurcation theory for nonautonomous difference equations, Difference Equations and Applications 12 (3–4) (2006), 297–312.

M. Rasmussen, Attractivity and Bifurcation for Nonautonomous Dynamical Systems, vol. 1907, Springer, Berlin, Heidelberg, 2007.

S. Roman, The formula of Faa di Bruno, Amer. Math. Monthly 87 (10) (1980), 805–809.

A. Sharkovsky, I. Maistrenkoand E. Romanenko, Difference Equations and their Applications, vol. 250, Springer, Berlin, Heidelberg, 1993.

D. Singer, Stable orbits and bifurcation of maps of the interval, Appl. Math. 35 (2) (1978), 260–267.

R. Thom, Stabilité structurelle et Morphogenèse, Interéditions, 1977.

E. Zeeman, Catastrophe Theory, Addison–Wesley, 1977, selected papers.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism